Header

UZH-Logo

Maintenance Infos

On the resolution of Pfaff systems in dimension three


Mardare, S (2007). On the resolution of Pfaff systems in dimension three. Comptes Rendus Mathematique, 344(9):565-570.

Abstract

We establish that the Cauchy problem associated with a Pfaff system in dimension three has a unique solution under minimal regularity assumptions on its coefficients.

Abstract

We establish that the Cauchy problem associated with a Pfaff system in dimension three has a unique solution under minimal regularity assumptions on its coefficients.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

13 downloads since deposited on 02 Nov 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:02 Nov 2009 11:55
Last Modified:06 Dec 2017 20:43
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2007.03.029

Download